Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Bleeding gastric ulcers and acute hepatitis: Two simultaneous adverse reactions due to nimesulide in one patient
Autore:
Tejos, S; Torrejon, N; Reyes, H; Meneses, M;
Indirizzi:
Hosp Salvador Casilla, Serv Med, Santiago 9, Chile Hosp Salvador Casilla Santiago Chile 9 illa, Serv Med, Santiago 9, Chile Hosp Salvador Casilla, Serv Anat Patol, Santiago 9, Chile Hosp Salvador Casilla Santiago Chile 9 erv Anat Patol, Santiago 9, Chile Univ Chile, Fac Med, Dept Med, Santiago, Chile Univ Chile Santiago Chile niv Chile, Fac Med, Dept Med, Santiago, Chile
Titolo Testata:
REVISTA MEDICA DE CHILE
fascicolo: 12, volume: 128, anno: 2000,
pagine: 1349 - 1353
SICI:
0034-9887(200012)128:12<1349:BGUAAH>2.0.ZU;2-9
Fonte:
ISI
Lingua:
SPA
Keywords:
anti-inflammatory agents, non-steroidal; hepatitis, toxic; peptic, ulcer;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
11
Recensione:
Indirizzi per estratti:
Indirizzo: Tejos, S Hosp Salvador Casilla, Serv Med, Casilla 70-D, Santiago 9, Chile Hosp Salvador Casilla Casilla 70-D Santiago Chile 9 ago 9, Chile
Citazione:
S. Tejos et al., "Bleeding gastric ulcers and acute hepatitis: Two simultaneous adverse reactions due to nimesulide in one patient", REV MED CHI, 128(12), 2000, pp. 1349-1353

Abstract

A 66 year-old obese woman-with arthrosis, self-medicated with oral nimesulide, 200 mg daily. After 6 weeks she developed nausea, jaundice and dark urine. Two weeks later she and recurrent hematemests and was hospitalized. Besides obesity and anemia her physical examination was unremarkable. An upper GI endoscopy revealed 3 acute gastric ulcers and 4th one in the pyloric channel. Abdominal ultrasonogram showed a slightly enlarged liver with diffuse reduction in ecogenicity; the gallbladder and biliary tract were normal. Blood tests demonstrated a conjugated hyperbilirubinemia (maximal total value: 18,4 mg/dl), ALAT 960 U/l, ASAT 850 U/l, GGT 420 U/l, alkaline phosphatases mildly elevated, pro-time 49% and albumin 2.7 mg/dl. Serum markers for hepatitis A, B and C viruses were negative. ANA, AMA, anti-SmA, were negative. Ceruloplasmin was normal. A liver biopsy showed bridging necrosis andother signs of acute toxic liver damage. Gastric ulcers healed after conventional treatment and hepatitis subsided after 2 months leaving no signs ofchronic liver damage. The diagnosis of toxic hepatitis due to nimesulide was supported by thr time-course of drug usage, sex, age, absence of other causes of liver disease, a compatible liver biopsy and the improvement afterdrug withdrawal. Peptic ulcers or toxic hepatitis have been preiously described as independent adverse reactions in patients taking nimesulide or other NSAIDs but their simultaneous occurrence in a single patient is a uniqueevent that deserves to be reported.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/02/20 alle ore 22:28:56